# SDR P5CA9500736

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 65B902651
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECOOLER COVER ON NR 3 ENGINE HAS CRACK 1 INCH, ALONG ITS LOWER CORNER.  REPAIRED PER BOEING SRM.
